first injection horrible pain

Burnsee

Newbie
hey bruhs, I want your advice. I did my first pin 300mgs sustanon custom mix, pinned into my glute left side and went worked out. Felt great but today my butt is swollen and hard to walk on my left leg with pain. I read online this is called PIP and kind of usual but REALLY this bad? hard to even walk.
 

BigArms42

V.I.P.
Gold
hey bruhs, I want your advice. I did my first pin 300mgs sustanon custom mix, pinned into my glute left side and went worked out. Felt great but today my butt is swollen and hard to walk on my left leg with pain. I read online this is called PIP and kind of usual but REALLY this bad? hard to even walk.
That's not normal but with sustanon 300 I heard of this, even test 200 from mexico had this. Bad product, heat and filter it again. Likely very high in BA.
 

SteveSmi

V.I.P.
Moderator
PIP is post injection pain

you are going to want to switch over to test E or test Cyp. trust me on this. don't torture yourself anymore
 

Crixus

Newbie
4 advil will help with the pain and swelling. Higher concentrations are known for this....some people have reactions to the higher amount of ba content needed to mix the higher mg blends.
 

Crixus

Newbie
Also, if you continue to shoot it, heat the vial first with a hair dryer for about a minute before withdrawing in to the syringe....this helps a lot of times.
 
Top